Campus Units

Mathematics

Document Type

Article

Publication Version

Accepted Manuscript

Publication Date

1-2007

Journal or Book Title

Linear Algebra and its Applications

Volume

420

DOI

10.1016/j.laa.2006.06.022

Abstract

In [L. Hogben, C.R. Johnson, R. Reams, The copositive matrix completion problem, Linear Algebra Appl. 408 (2005) 207–211] it was shown that any partial (strictly) copositive matrix all of whose diagonal entries are specified can be completed to a (strictly) copositive matrix. In this note we show that every partial strictly copositive matrix (possibly with unspecified diagonal entries) can be completed to a strictly copositive matrix, but there is an example of a partial copositive matrix with an unspecified diagonal entry that cannot be completed to a copositive matrix.

Comments

This is a manuscript of an article from Linear Algebra and its Applications 420 (2007): 160, doi:10.1016/j.laa.2006.06.022. Posted with permission.

Rights

This manuscript version is made available under the CCBY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/

Copyright Owner

Elsevier Inc.

Language

en

File Format

application/pdf

Published Version

Share

COinS